# SDR SWIA201540933

- Difficulty date: March 16, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 30,573 hours, 25,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERNAL FUSELAGE SKIN HAS A CREASE AT BS 605 BETWEEN STR 21 - 22L.   REPAIRED IAW EA.
